Harvard:
Honeyman, A.M. 1944, "Some Developments of the Semitic Root 'by", in Journal of the American Oriental Society, vol. 64, no. 2, pp. 81--82. American Oriental Society.
APA:
Honeyman, A.M. (1944). Some Developments of the Semitic Root 'by. Journal of the American Oriental Society, 64 (2) , 81--82. American Oriental Society.
Chicago:
Honeyman, A. M. 1944. "Some Developments of the Semitic Root 'by." In Journal of the American Oriental Society, 64 , no. 2: 81--82. American Oriental Society.
MLA:
Honeyman, A. M. "Some Developments of the Semitic Root 'by." Journal of the American Oriental Society. 64.2 (1944): 81--82.
Citation within the text:
(Honeyman 1944)
Zotero:
Save reference in Zotero
BibTeX:
@article{honeyman1944developments,
  source = {jstor},
  ISSN = {0003-0279},
  author = {Honeyman, A. M.},
  copyright = {Copyright 1944 American Oriental Society},
  journal = {Journal of the American Oriental Society},
  jstor_articletype = {Full Length Article},
  jstor_date = {194404/194406},
  jstor_formatteddate = {Apr. - Jun., 1944},
  month = {apr},
  number = {2},
  pages = {81--82},
  publisher = {American Oriental Society},
  title = {Some Developments of the Semitic Root 'by},
  url = {http://links.jstor.org/sici?sici=0003-0279%28194404%2F06%2964%3A2%3C81%3ASDOTSR%3E2.0.CO%3B2-X},
  volume = {64},
  year = {1944},
}